# SDR UIEA2023011000013

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Condition: Leaking
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ELEVATOR PCA LOCATED IN THE RH HORIZONTAL STABILIZER ACCESS PANEL 345GB WITH EVIDENCE OF HYDRAULIC LEAK.  ELEVATOR PCA WAS REPLACED PER AMM REQUIREMENTS PER AMM 27-31-00.
